A Rare Case of Arterial and Venous Thromboembolism in a Patient With Severe Clostridium difficile Infection.
Аннотация
Most cases of Clostridium difficile infection are hospital acquired; but in recent times, the incidence of community-acquired infections has increased. Patients with Clostridium difficile infections are at an increased risk for thrombosis. We report a case of an 82-year-old female who was admitted to the intensive care unit for acute hypoxic respiratory failure and septic shock. She was found to have Clostridium difficile infection at presentation. During the hospitalization, we discovered bilateral lower extremity venous thromboembolism, bilateral pulmonary embolism, multifocal thromboembolic brain infarctions, and acute arterial thromboembolic occlusion of right upper and lower extremities. This patient adds to the list of cases of venous thromboembolism associated with Clostridium difficile infections and is the first case of associated arterial embolic phenomenon. There is a need to further investigate the association of Clostridium difficile infections and thromboembolism.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.